# SDR CALA2025081407712

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 71,103 hours, 32,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLOOR EMERGENCY LIGHT ROW 28 INOP ALL ADJACENT LIGHTS OPERATE NORMALLY. PLACE INOP LIGHT ON MEL  INSPECTED FLOOR EMERGENCY LIGHT ROW 28 NOT ABLE TO DUPLICATE FAULT ON GROUND AT THIS TIME, FLOOR EMERGENCY LIGHT ILLUMINATE NORMAL.  OK TO CONTINUE.
